Volume 10, Number 1
Previous Issue Next Issue

Ren-cang Li

J. Comp. Math., 10 (1992), pp. 1-20

Preview Full PDF 385 1430 Abstract

Qing-min Yang

J. Comp. Math., 10 (1992), pp. 21-28

Preview Full PDF 379 1385 Abstract

Shu-guang Yang & Jian-wen Liao

J. Comp. Math., 10 (1992), pp. 29-38

Preview Full PDF 448 1492 Abstract

Quan Zheng & Ming-you Huang

J. Comp. Math., 10 (1992), pp. 39-56

Preview Full PDF 379 1427 Abstract

Hou-deHan , V.P. ll'in, R.B.Kellogg & Yuan Wei

J. Comp. Math., 10 (1992), pp. 57-76.

Preview Full PDF 364 1506 Abstract

Ping-qi Pan

J. Comp. Math., 10 (1992), pp. 77-92.

Preview Full PDF 387 1398 Abstract

Shu-fang Xu

J. Comp. Math., 10 (1992), pp. 93-97

Preview Full PDF 375 1354 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard